Hilbert manifold structure for weakly asymptotically hyperbolic relativistic initial data - Avignon Université Access content directly
Journal Articles Pure and Applied Mathematics Quarterly Year : 2021

Hilbert manifold structure for weakly asymptotically hyperbolic relativistic initial data

No file

Dates and versions

hal-03516222 , version 1 (07-01-2022)

Identifiers

Cite

Erwann Delay, Jérémie Fougeirol. Hilbert manifold structure for weakly asymptotically hyperbolic relativistic initial data. Pure and Applied Mathematics Quarterly, 2021, 17 (1), pp.443-501. ⟨10.4310/PAMQ.2021.v17.n1.a12⟩. ⟨hal-03516222⟩
11 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More